# SDR ASAA0640514

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 40,570 hours, 22,708 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65466434370
- Condition: Delaminated
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 9 SPOILER UPPER SURFACE IS DELAMINATED WITH A DENT.  REPAIRED PER SRM 51 70 10 REPAIR 4.
